# SDR SIMA20171129002

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 4,898 hours, 3,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A # 1 STATION FLASHLIGHT INOP-C/A-DEFERRED UNDER 25-52, CAT C  AUTH#  110196D-C. REMOVED AND REPLACED WITH SERVICABLE F/A 1 FLASHLIGHT & INSTALLED INTO EXISTING HOLDER. OPC OK IAW EMB175 AMM 25 60 01. RESTORED MEL 25 52 AUTH 110196D-C
